| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user underwent implantation surgery.In situ measurements reportedly showed one channel with high impedance, therefore a back up device was implanted successfully.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.Based on the received information from the field intra operative measurements showed one channel in hi status likely due to a temporary air bubble over the active electrode contact.The recipient was implanted with a back-up device.This is a final report.
Event or Problem Description
The user underwent re-implantation surgery.In situ measurements reportedly showed one channel with high impedance; therefore, a back up device was implanted successfully.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.